# SDR FDEA201009263716

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 52,403 hours, 11,618 cycles
- Engine: Pwa PW4152
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50762
- Part serial: 140
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, MASTER WARNING REPETITIVE CHIME, AT APPROX 130 KTS RTO.  ECAM SHOWED PITCH TRIM 2 YD 2  OFF.  PITCH TRIM 2 YD 2 BOTH RESET OK.   BRAKE 3 670  DEGREES.  WHILE WAITING FOR HOT BRAKES TO COOL, FUEL WENT BELOW RQR FOR FOR TO.  SO RETURN TO GATE, ON TAXI CAPT FELT LIKE THERE WAS A FLAT TIRE.  ON RETURN TO GATE, MX INFORMS OF TIRE 3 FLAT.  R & R FQC REF AMM 28-42-38-04 AND CARRIED OUT TEST FUEL QUANTITY SATISFACTORY.  PERFORMED THE T/O CONFIG TEST IAW AMM31-51-00-05, AND TEST SATISFACTORY.  ACFT OK FOR SERVICE.
